# SDR DALA2014081204413

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 40,059 hours, 20,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  A DENT WAS FOUND ON THE INNER FLANGE OF THE A FRAME AT BS 727H BETWEEN S-23-24R.  MAINTENANCE REPAIRED IAW ERA 504542-14.
